# SDR AALA202305256940

- Difficulty date: May 20, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N869NN
- Make and model: Boeing 737823
- Aircraft serial: 40764
- Aircraft time: 34,574 hours, 14,576 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Worn
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: WORN FASTENER HOLE IN SKIN LOCATED AT BS 520, S17L, AND LBL 70. REPAIRED SKIN PER EA 344545 AND SRM 53-00-01-2R REPAIR 1.
